# SDR DALA2023103008923

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY BEARING ON LINK MOVABLE FAIRING ON RH PYLON. CORRECTIVE ACTION: REPLACED BEARINGS (2 E/A) OF LINK MOVABLE FAIRING ON RH PYLON AS PER A319 AMM 54-52. (0037315)
